# SDR REXA2022062301289

- Difficulty date: May 15, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 30,282 hours, 21,335 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: CC670140512
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684AB IS CHAFED.	PANEL REPLACED.
